MAUDE Adverse Event Report: Nihon Kohden Corporation PU-681RA; Central Monitoring System

Nihon Kohden Corporation PU-681RA; Central Monitoring System
Model Number PU-681RA
Medical Device Problem Codes Application Program Problem (2880); Unintended Application Program Shut Down (4032)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
The biomedical engineer (bme) reported that the central nurse's station (cns) was boot looping this had been going on for about 15 minutes before the call.The looping seemed to eventually stop but then the monitoring network disconnect message was displayed.Tech support (ts) had them check then connections on both the cns and the wall.Both connections seemed good and on the cns side the green status led was lit.They were also able to confirm that the network cable was plugged into the correct port on the cns.The unit rebooted again and was stuck in a bootloop.They have multiple nk ports.The bme swapped ports with another cns, and the cns eventually booted up into the application.Ts asked the bme to pull the logs for this cns.No patient harm was reported.
 
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the central nurse's station (cns) was boot looping this had been going on for about 15 minutes before the call.The looping seemed to eventually stop but then the monitoring network disconnect message was displayed.Tech support (ts) had them check then connections on both the cns and the wall.Both connections seemed good and on the cns side the green status led was lit.They were also able to confirm that the network cable was plugged into the correct port on the cns.The unit rebooted again and was stuck in a bootloop.They have multiple nk ports.The bme swapped ports with another cns, and the cns eventually booted up into the application.Ts asked the bme to pull the logs for this cns.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.

Brand Name
PU-681RA
Common Device Name
Central Monitoring System
Manufacturer (Section D)
Nihon Kohden Corporation
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
Nihon Kohden Tomioka Corporation
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key50202155
Report Number8030229-2026-06877
Device Sequence Number21441650
Product Code MHX
UDI-Device Identifier04931921131640
UDI-Public(01)04931921131640
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K102376
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPU-681RA
Device Catalogue NumberPU-681RA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2026
Initial Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/17/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown